Abstract

We generalize the construction of the eigencurve by Coleman-Mazur to the setting of totally real fields, and show that a finite slope Hilbert modular eigenform can be deformed into a one parameter family of finite slope eigenforms. The key point is to show the overconvergence of the canonical subgroup and the complete continuity of the Up operator. We deduce this form some general considerations in rigid analytic geometry.

pdf

Additional Information

ISSN
1080-6377
Print ISSN
0002-9327
Pages
pp. 735-783
Launched on MUSE
2005-07-29
Open Access
No
Back To Top

This website uses cookies to ensure you get the best experience on our website. Without cookies your experience may not be seamless.